# SDR DALA2019072404370

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BTW STA Y=579 TO 598 UPPER AND LOWER SURFACES (CPAX). NRC 00593: CORROSION LEVEL 2, RT CUSP WEB BTW STA Y=579 TO 598 UPPER AND LOWER SURFACES WAS REPLACED PER DWG #9910151-116 AND SRM 51-41-02-0G, 51-41-05-0G, AND 51-41-01-0. (LP #1185779)
